# SDR ABXA980022

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5750726176
- Condition: Cracked
- Location: Bs 400
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER FLANGE CRACKED AT LONGERON 33R JUST AFT OF FUSE STA 400.  REPAIRED IAW DWG 5750726 AND DC8 SRM 51-1-21.
